MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced difficulty charging the implantable pulse generator (ipg).The patient had been using high rate stimulation settings.The patient was re-educated on proper charging techniques and a different charger was used to charge the ipg however neither of these troubleshooting attempts resolved the charging issue.Therefore, the patient underwent a successful ipg replacement procedure.The original leads remained implanted and there were no patient complications.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced difficulty charging the implantable pulse generator (ipg).The patient had been using high rate stimulation settings.The patient was re-educated on proper charging techniques and a different charger was used to charge the ipg however neither of these troubleshooting attempts resolved the charging issue.Therefore, the patient underwent a successful ipg replacement procedure.The original leads remained implanted and there were no patient complications.Additional information was reported that the patient did not have difficulty charging the ipg prior to the ipg replacement.It was clarified that the physician decided to replace the ipg only to upgrade the software.
 
Additional Manufacturer Narrative
Update to block b2 and h6: device codes.Block b3: approximated based on the date the manufacturer became aware of the event.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16174422
Report Number3006630150-2023-00051
Device Sequence Number2303761
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2018
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number18774747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown